# SDR 00FDEA00701

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 65,966 hours, 48,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, LEFT O/B MIDFLAP FOUND CHAFED AT LWR SKIN ACCESS PNL.  REMOVED AND REPLACED, FAB PER IAW BAC 727 SRM 57-50-4.
